Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 19, NWS San Angelo, TX

April 18, 201113 counties in Texas

NWS San Angelo, TX issued this red flag warning at Apr 18, 2011, 4:20 AM CDT for 13 counties in Texas. It took effect at Apr 18, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2011, 4:20 AM CDT (09:20 UTC)
In effect from
Apr 18, 2011, 12:00 PM CDT
Expired
Apr 18, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS San Angelo, TX

Counties Callahan County, TX, Coke County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6260 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WWUS84 KSJT 180920
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
420 AM CDT MON APR 18 2011

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY
AGAIN TUESDAY...

...SOUTHWEST WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES OF
5 TO 12 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON ACROSS THE BIG COUNTRY AND MUCH OF THE CONCHO
VALLEY. FOR TUESDAY...THE COMBINATION OF STRONG SOUTHWEST WINDS AND 
VERY DRY AIR WILL POSSIBLY CREATE CRITICAL FIRE WEATHER
CONDITIONS ACROSS MUCH OF THE AREA.

TXZ049-054-064>066-071-072-098-099-113-114-127-128-182100-
/O.UPG.KSJT.FW.A.0016.110418T1700Z-110419T0000Z/
/O.NEW.KSJT.FW.W.0019.110418T1700Z-110419T0000Z/
/O.CON.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-
420 AM CDT MON APR 18 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG
COUNTRY AND MUCH OF THE CONCHO VALLEY... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... 
  JONES...SHACKELFORD...TAYLOR...CALLAHAN. 

* WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT
  LEVEL.

* HUMIDITY: FALLING INTO THE 5 TO 12 PERCENT RANGE.

* TIMING: LATE MONDAY MORNING THROUGH SUNSET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ073-076>078-139-140-182100-
/O.CON.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/
CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
420 AM CDT MON APR 18 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE NORTHERN EDWARDS PLATEAU...NORTHERN HEARTLAND AND
CONCHO COUNTY...

* AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER...
  SUTTON...COLEMAN...BROWN. 

* WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT
  LEVEL.

* HUMIDITY: FALLING INTO THE 7 TO 12 PERCENT RANGE.

* TIMING: LATE TUESDAY MORNING THROUGH SUNSET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
1 follow-up statement
331 
WWUS84 KSJT 182102
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 PM CDT MON APR 18 2011

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN
TUESDAY...

.SOUTHWEST WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES OF
5 TO 12 PERCENT...VERY HOT TEMPERATURES WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE BIG COUNTRY AND
MUCH OF THE CONCHO VALLEY. FOR TUESDAY...THE COMBINATION OF STRONG
WEST TO SOUTHWEST WINDS...VERY DRY AIR...AND ANOTHER DAY OF VERY
HOT TEMPERATURES WILL LIKELY CREATE CRITICAL FIRE WEATHER
CONDITIONS ACROSS MUCH OF THE AREA. 

TXZ049-054-064>066-071-072-098-099-113-114-127-128-191200-
/O.UPG.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/
/O.NEW.KSJT.FW.W.0020.110419T1600Z-110420T0100Z/
/O.CON.KSJT.FW.W.0019.000000T0000Z-110419T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-
402 PM CDT MON APR 18 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY
AND MUCH OF THE CONCHO VALLEY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY FOR
STRONG WINDS AND VERY LOW RELATIVE HUMIDITY VALUES FOR AREAS WEST
OF A BROWNWOOD TO JUNCTION LINE...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... 
  RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... 
  JONES... SHACKELFORD...TAYLOR...CALLAHAN.

* WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE20 
  FOOT LEVEL. 

* HUMIDITY: FALLING INTO THE 5 TO 12 PERCENT RANGE.

* TIMING: LATE MONDAY MORNING THROUGH SUNSET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

AREA RESIDENTS ARE STRONGLY CAUTIONED AGAINST TAKING PART IN ANY
ACTIVITY THAT WOULD RESULT IN ANY KIND OF FLAMES OR SPARKS THIS
AFTERNOON OR TOMORROW. ANY ACCIDENTAL START WOULD LIKELY RESULT IN
A WILDFIRE THAT WOULD BE VERY DIFFICULT TO CONTROL. 

&&

$$

TXZ073-076>078-139-140-191200-
/O.UPG.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/
/O.NEW.KSJT.FW.W.0020.110419T1600Z-110420T0100Z/
CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN-
402 PM CDT MON APR 18 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY FOR
STRONG WINDS AND VERY LOW RELATIVE HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. 

* AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER... 
  SUTTON...COLEMAN...BROWN.

* WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT
  LEVEL.

* HUMIDITY: FALLING INTO THE 7 TO 12 PERCENT RANGE.

* TIMING: LATE TUESDAY MORNING THROUGH SUNSET TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

AREA RESIDENTS ARE STRONGLY CAUTIONED AGAINST TAKING PART IN ANY
ACTIVITY THAT WOULD RESULT IN ANY KIND OF FLAMES OR SPARKS THIS
AFTERNOON OR TOMORROW. ANY ACCIDENTAL START WOULD LIKELY RESULT IN
A WILDFIRE THAT WOULD BE VERY DIFFICULT TO CONTROL. 

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 11:51 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 17, 11:51 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1151 PM CDT SUN APR 17 2011

.DISCUSSION...

EXPECT STRATUS TO RETURN DURING THE NEXT SEVERAL HOURS. SEE
AVIATION BELOW.

&&

.AVIATION...

THE ONLY CHANGES I MADE TO THE PREVIOUS TERMINALS WAS INCREASING
WINDS FOR FOR THE REMAINDER OF TONIGHT. THE LATEST SAN ANGELO WSR-
88D VAD WIND PROFILE DATA INDICATE A LOW-LEVEL JET HAS DEVELOPED
DURING THE LAST HOUR. ALSO...LATEST IR SATELLITE IMAGERY INDICATES
STRATUS IS ALREADY MOVING INTO OUR NORTHWEST HILL COUNTY AREA.
THUS...NO CHANGES TO OUR SOUTHERN TWO TERMINALS FOR MVFR CEILINGS.

HUBER

&&

.PREV DISCUSSION... /ISSUED 657 PM CDT SUN APR 17 2011/

DISCUSSION...

WATCH FOR MVFR CEILINGS TO DEVELOP OVERNIGHT ACROSS MAINLY THE
SOUTHERN THIRD OF WEST CENTRAL TEXAS AS STRATUS RETURNS. SEE
AVIATION BELOW FOR MORE DETAILS.

AVIATION...

MODELS RETURN STRATUS TO SOME LOCATIONS ACROSS WEST CENTRAL TEXAS
OVERNIGHT TONIGHT. THE NAM 925 MB RELATIVE HUMIDITY AND WIND
FIELDS INDICATE STRATUS WILL BEGIN ITS RETURN SHORTLY AFTER
MIDNIGHT. HOW FAR NORTH THE STRATUS WILL ADVANCE REMAINS
UNCERTAIN. FOR NOW...I CONTINUED MVFR CEILINGS FOR ONLY THE
JUNCTION AND BRADY TERMINALS. PLAN FOR VFR CONDITIONS TO RETURN
TO ALL OF WEST CENTRAL TEXAS BY MID MORNING.

AS FOR SURFACE WINDS DURING THE NEXT 24 HOURS...MODELS CONTINUE
GUSTY SOUTH TO SOUTHWEST WINDS. A SURFACE TROUGH OF LOW PRESSURE
OR DRYLINE WILL BEGIN TO PUSH INTO WEST CENTRAL TEXAS FROM THE
WEST AROUND MID MORNING TOMORROW. AS THIS BOUNDARY PUSHES EAST
WINDS WILL BECOME MORE SOUTHWESTERLY AND SPEEDS WILL REMAIN MAINLY
AROUND 15 KNOTS WITH GUSTS UP TO 25 KNOTS...ESPECIALLY ACROSS THE
BIG COUNTRY.

HUBER

PREV DISCUSSION... /ISSUED 316 PM CDT SUN APR 17 2011/

SHORT TERM...
EXPECTING A HOT DAY TOMORROW AS THE 26C+ 850MB THERMAL RIDGE BUILDS
OVER THE FORECAST AREA...SHOULD SEE A NUMBER OF TRIPLE DIGITS
RECORDED OVER THE CWA. LEE SIDE LOW WILL BE CENTERED OVER NORTHEAST
NEW MEXICO BY MID-AFTERNOON WITH SOUTHWEST WINDS INCREASING OVER THE
AREA THROUGH THE AFTERNOON...ALTHOUGH NOT EXPECTED TO BE AS STRONG
AS TODAY. A DRYLINE WILL MOVE WEST TO EAST DURING THE DAY TOMORROW
PRECEDED BY GOOD MOISTURE RETURN OVERNIGHT TONIGHT. SHOULD SEE SOME
STRATUS MOVING NORTH INTO OUR SOUTHEASTERN COUNTIES AFTER MIDNIGHT
TONIGHT WITH OVERNIGHT LOWS IN THE MID 60S...WITH AN UNSEASONABLY
WARM MORNING IN THE LOW TO MID 60S OVER THE REMAINING CWA.

15

LONG TERM...
THE DRYLINE WILL MIX TO THE EAST RATHER QUICKLY ON TUESDAY RESULTING
IN HOT...DRY AND WINDY CONDITIONS ACROSS MUCH OF THE CWA. TEMPS WILL
ONCE AGAIN CLIMB INTO THE MID/UPPER 90S AS THE LOWER TROPOSPHERIC
THERMAL RIDGE MAINTAINS ITS POSITION OVER THE REGION. THE 99 DEGREES
THAT IS FORECAST AT SAN ANGELO WOULD TIE THE RECORD PREVIOUSLY SET
IN 1925. THE RECORD FOR ABILENE IS 98 /2000/. THE VERY WARM TEMPS
WILL PROMOTE DEEP MIXING THAT SHOULD BE ABLE TO TAP INTO THE 35-40
KT WINDS BETWEEN H85-H7. IT WILL LIKELY NOT BE AS WINDY AS WE
EXPERIENCED ON FRIDAY BUT IT WILL STILL POSE SIGNIFICANT PROBLEMS TO
FIRE CREWS IN THE FIELD. A COLD FRONT WILL MOVE THROUGH THE CWA
EARLY WEDNESDAY BRINGING COOLER TEMPS TO MUCH OF THE AREA. THE ECMWF
IS MORE AGGRESSIVE WITH THE FRONT THAN THE RUN FROM YESTERDAY BUT IT
STILL DOES NOT PULL THE AIRMASS AS FAR SOUTH AS THE GFS. MEANWHILE...
THE NAME BLASTS THE FRONT WELL THROUGH THE AREA INTO SOUTH TX. I
CONTINUED TO FOLLOW THE GFS SOLUTION WHICH HANGS THE FRONT ALONG THE
SOUTHERN PERIPHERY OF THE CWA. THE GFS IS DEVELOPING SOME DIURNAL
CONVECTION ALONG THE BOUNDARY BUT I AM KEEPING THIS POTENTIAL JUST
SOUTH OF THE FORECAST AREA FOR NOW. TEMPS ON WEDNESDAY SHOULD RANGE
FROM NEAR 80 IN THE BIG COUNTRY TO NEAR 90 ALONG THE I-10 CORRIDOR.

THE LOW LEVEL JET WILL DEVELOP WEDNESDAY AND WILL OVERTAKE THE
SHALLOW COOL AIRMASS. ISENTROPIC ASCENT WILL DEVELOP ACROSS THE AREA
AND SHOULD RESULT IN WIDESPREAD LOW CLOUDS AND POSSIBLY SOME VERY
LIGHT PRECIP. GIVEN THE UNLIKELIHOOD OF MEASURABLE PRECIP I OPTED
TO LEAVE MENTION OUT OF THE FORECAST AND WILL CONTINUE TO MONITOR.
AS THE SURFACE BOUNDARY RETREATS...IT WILL PROVIDE A LOW LEVEL FOCUS
FOR AFTERNOON SHOWERS AND THUNDERSTORMS ON THURSDAY. THE HIGHEST
PRECIP CHANCES WILL BE ACROSS THE BIG COUNTRY BUT WE COULD ALSO SEE
SOME ACTIVITY CLOSER TO THE DRYLINE TO OUR WEST. ANY CONVECTION THAT
DEVELOPS WILL MOVE TO THE EAST NORTHEAST DURING THE EVENING HOURS.
PRECIP CHANCES WILL AGAIN BE IN THE FORECAST FOR FRIDAY AS THE
DRYLINE MIXES EAST INTO THE CENTRAL PORTION OF THE CWA. STRONGER
CAPPING ACROSS THE SOUTH MAY PRECLUDE CONVECTIVE DEVELOPMENT BUT THE
ENVIRONMENT IS MORE FAVORABLE ACROSS THE NORTH.

FORECAST CONFIDENCE IS MUCH LOWER AS WE MOVE INTO THE WEEKEND. THE
12Z GFS DIGS A BROAD...SHALLOW TROF OVER THE WESTERN/CENTRAL CONUS
BY SATURDAY WHILE THE ECMWF SHOWS A MUCH MORE AMPLIFIED PATTERN WITH
A CLOSED LOW OVER THE GREAT BASIN AND PACNW. BOTH SHOW A FAIRLY
SIMILAR SURFACE SETUP WITH A COLD FRONT DROPPING SOUTH TOWARD THE
RED RIVER ON SATURDAY BUT THE ECMWF LIFTS THE FRONT BACK INTO THE
CENTRAL PLAINS ON SUNDAY. THE GFS MAINTAINS THE BAROCLINIC ZONE OVER
THE REGION AND EVEN DIPS THE FRONT SOUTH INTO THE BIG COUNTRY
SUNDAY. THE GFS WOULD BE THE WETTER SOLUTION BUT GIVEN THE LACK OF
CONSISTENCY BETWEEN THE MODELS I HAVE LEFT THE WEEKEND FORECAST DRY.

JOHNSON

FIRE WEATHER...
RELATIVE HUMIDITY VALUES SHOULD BE WELL WITHIN RED FLAG CRITERIA
TOMORROW OVER THE ENTIRE CWA...HOWEVER...THE NAM 20 FOOT WINDS
SPEEDS ARE FORECASTED A SHADE LOWER THAN CRITERIA WITH THE GFS WIND
SPEEDS EVEN LIGHTER. THE CURRENT FIRE WEATHER WATCH CONFIGURATION
ENCOMPASSES THE AREA THAT WILL HAVE THE STRONGEST WINDS...WILL LEAVE
THE WATCH AS CURRENTLY OUTLINED FOR FURTHER REVIEW AS UPDATED MODEL
RUNS ARRIVE.

TWENTY FOOT WIND SPEEDS ON TUESDAY WILL INCREASE TO 20-25 MPH WITH
MINIMUM RELATIVE HUMIDITIES RANGING BETWEEN 10-15 PERCENT ACROSS
MUCH OF THE AREA. THUS...AN ADDITIONAL FIRE WEATHER WATCH HAS BEEN
ISSUED FOR TUESDAY. FIRE WEATHER CONDITIONS WILL IMPROVE ON
WEDNESDAY AS A FRONT DIPS INTO THE AREA AND WIND SPEEDS FALL TO
10-12 MPH. WINDS WILL INCREASE THURSDAY AND FRIDAY BUT RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL THRESHOLDS ON
THURSDAY.

15/25

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 64  98  62  96  54 /   0   0   0   0   0
SAN ANGELO 	 63 101  59  99  55 /   0   0   0   0   0
JUNCTION 	 67  99  67  97  59 /   0   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: CALLAHAN...COKE...FISHER...HASKELL...
IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...STERLING...
TAYLOR...THROCKMORTON...TOM GREEN.

FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...
CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...NOLAN...
RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON...
TAYLOR...THROCKMORTON...TOM GREEN.

&&

HUBER
Hazardous weather outlook, Apr 17, 2:21 PM CDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
221 PM CDT SUN APR 17 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
221 PM CDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE REMAINDER
OF THE AFTERNOON FOR MOST OF WEST CENTRAL TEXAS DUE TO SOUTH
WINDS OF 20 TO 30 MPH AND HUMIDITIES OF 15 TO 20 PERCENT. A RED
FLAG WARNING WARNING IS NOW IN EFFECT NORTH OF A SONORA TO
BROWNWOOD LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DANGEROUS FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY AND
TUESDAY AS SOUTHWEST WINDS OF 15 TO 20 MPH MONDAY...AND 20 TO 30
MPH TUESDAY COMBINE WITH HUMIDITIES OF 10 TO 15 PERCENT. A FIRE
WEATHER WATCH IS IN EFFECT FOR THE BIG COUNTRY AND MUCH OF THE
CONCHO VALLEY ON MONDAY AND FOR SOME ADDITIONAL COUNTIES ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

15

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 4:02 PM CDTRed Flag WarningSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 13 more28 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.